# SDR CA150112013

- Difficulty date: January 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Flange
- Part number: 32448974
- Condition: Damaged
- Location: Fcu
- Part time: 5,236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTROL UNIT MOUNTING FLANGE FOUND TO BE TAPERED AT STUD BORE ATTACH POINT, BECAUSE OF THIS TAPER THE ATTACHING HARDWARE DOES NOT SEAT FLUSH AGAINST THE FLANGE PROPERLY.  REPLACEMENT FCU ON ORDER.
